Lexapro + Welbutrin + Xanax

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mrwelladjusted
New Member


Date Joined Mar 2009
Total Posts : 3
   Posted 3/25/2009 12:20 PM (GMT -7)   
Alright,
So I started lexapro 3 days ago, after being on welbutrin (300mg) for about a month, and the 150mg for 2 weeks before that.  I have immediately stopped the welbutrin, and started on lexapro.  Lexapro makes me extremely tired, and I feel like I need to take a nap about an hour after taking it.  My doctor has also prescribed me xanax for occasional use for anxiety.  I feel like the welbutrin was causing the uncontrollable anxiety, and that it is better managed with lexapro.  However, welbutrin gave me an extra energy boost, helped me to cut back tremendously on smoking, and I even lost a few pounds (which I can appreciate).
 
I have seen where some people have done lexapro+welbutrin+small, regular doses of xanax.  I think that this would be a great solution, although I'm curious about the interactions of these drugs.  Also, I'm curious about my level of dependence if I were to take regular small doses of xanax and my tolerance levels to that drug, as I have read that people do build a tolerance to xanax.
 
Any comments?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 3/25/2009 12:50 PM (GMT -7)   
I use to take four mgs xanax and now I am down to one a day. So I dont' think you can build a tolerance to it, though everybody is probably different.

How about taking the wellbutrin and the xanax. Have you tried that? I would discuss with your doctor what you would like to do. It sounds like the lexapro makes you sleepy and tired. Maybe that will go away though.

What ever you do, I wish you the best of luck with the medications.

I have been taking xanax for almost 20 years and I haven't had a problem with tolerance.

Best wishes,

Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies


weirdspace
Regular Member


Date Joined Nov 2008
Total Posts : 161
   Posted 3/25/2009 12:55 PM (GMT -7)   
You can also ask your Dr or pharmacist if you can take the lexapro at night time since it makes you sleepy. Just a suggestion sorry I don't have anything else to add. Take care!
Sought help Jan 2009
Taking 100mg Lamictal and 25mg Strattera.
 


mrwelladjusted
New Member


Date Joined Mar 2009
Total Posts : 3
   Posted 3/25/2009 6:04 PM (GMT -7)   
Thanks for the help Karen.  I have been contemplating the use of xanax.  It was prescribed to me on kind of an as-needed basis, only 20 pills of .5mg.  My doctor says that taking them once or twice a week should help me avoid any kind of dependence, but being young and in college, I know that people abuse it.  How bad do you feel your dependence is on xanax??

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 40601
   Posted 3/25/2009 6:52 PM (GMT -7)   
I know that if I didn't take it I would be anxious. But I feel no other type of dependance on it, but I don't go without. I take .5 twice a day. I use to take 1mg four times a day. I cut back on the caffiene and I was able to cut back on the xanax. And my blood pressure became normal again.

I use to carry xanax on me just in case I would get anxious. I don't have that problem any more.

Take care, keep posting.

Karen
  Moderator-Depression and fibromyalgia
 
fibromyalgia, Chronic fatigue, depression,allergies

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 10, 2016 12:02 AM (GMT -7)
There are a total of 2,735,767 posts in 301,329 threads.
View Active Threads


Who's Online
This forum has 151433 registered members. Please welcome our newest member, teenujohn.
195 Guest(s), 5 Registered Member(s) are currently online.  Details
Georgia Hunter, msOuchie, holo100, joavila92, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer